November  2011, 30(4): 1145-1159. doi: 10.3934/dcds.2011.30.1145

Towards the Chern-Simons-Higgs equation with finite energy

1. 

Department of Mathematics, Chung-Ang University, Seoul 156-756, South Korea

Received  October 2009 Revised  January 2011 Published  May 2011

Under the Coulomb gauge condition Chern-Simons-Higgs equations are formulated in the hyperbolic system coupled with elliptic equations. We consider a solution of Chern-Simons-Higgs equations with finite energy and show how to obtain $H^1$ solution with one exceptional term $\phi\partial_t A_0$ from which the model equations (63) are proposed.
Citation: Hyungjin Huh. Towards the Chern-Simons-Higgs equation with finite energy. Discrete & Continuous Dynamical Systems, 2011, 30 (4) : 1145-1159. doi: 10.3934/dcds.2011.30.1145
References:
[1]

M. Beals, Self-spreading and strength of singularities for solutions to semilinear wave equations, Ann. of Math., 118 (1983), 187-214. doi: 10.2307/2006959.  Google Scholar

[2]

N. Bournaveas, Low regularity solutions of the Dirac-Klein-Gordon equations in two space dimensions, Comm. Partial Differential Equations, 26 (2001), 1345-1366.  Google Scholar

[3]

H. Brezis and J. M. Coron, Multiple solutions of H-systems and Rellich's conjecture, Comm. Pure Appl. Math., 37 (1984), 149-187. doi: 10.1002/cpa.3160370202.  Google Scholar

[4]

L. A. Caffarelli and Y. Yang, Vortex condensation in Chern-Simons-Higgs model: An existence theorem, Comm. Math. Phys., 168 (1995), 321-336. doi: 10.1007/BF02101552.  Google Scholar

[5]

D. Chae and K. Choe, Global existence in the Cauchy problem of the relativistic Chern-Simons-Higgs theory, Nonlinearity, 15 (2002), 747-758. doi: 10.1088/0951-7715/15/3/314.  Google Scholar

[6]

D. Chae and O. Yu. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys., 215 (2000), 119-142. doi: 10.1007/s002200000302.  Google Scholar

[7]

D. M. Eardley and V. Moncrief, The global existence of Yang-Mills-Higgs fields in 4-dimensional Minkowski space, Comm. Math. Phys., 83 (1982), 171-191. doi: 10.1007/BF01976040.  Google Scholar

[8]

D. Foschi and S. Klainerman, Bilinear space-time estimates for homogeneous wave equations, Ann. Sci. École Norm. Sup., 33 (2000), 211-274.  Google Scholar

[9]

J. Ginibre and G. Velo, The Cauchy problem for coupled Yang-Mills and Scalar fields in the temporal gauge, Comm. Math. Phys., 82 (1981), 1-28. doi: 10.1007/BF01206943.  Google Scholar

[10]

J. Han and N. Kim, Nonself-dual Chern-Simons and Maxwell-Chern-Simons vortices on bounded domains, J. Funct. Anal., 221 (2005), 167-204. doi: 10.1016/j.jfa.2004.09.012.  Google Scholar

[11]

J. Hong, P. Kim and P. Pac, Multivortex solutions of the abelian Chern-Simons-Higgs theory, Phys. Rev. Lett., 64 (1990), 2230-2233. doi: 10.1103/PhysRevLett.64.2230.  Google Scholar

[12]

H. Huh, Low regularity solutions of the Chern-Simons-Higgs equations, Nonlinearity, 18 (2005), 1-9. doi: 10.1088/0951-7715/18/6/009.  Google Scholar

[13]

H. Huh, Local and global solutions of the Chern-Simons-Higgs system, J. Funct. Anal., 242 (2007), 526-549. doi: 10.1016/j.jfa.2006.09.009.  Google Scholar

[14]

R. Jackiw and E. Weinberg, Self-dual Chern-Simons vortices, Phys. Rev. Lett., 64 (1990), 2234-2237. doi: 10.1103/PhysRevLett.64.2234.  Google Scholar

[15]

S. Klainerman and M. Machedon, On the Maxwell-Klein-Gordon equation with finite energy, Duke Math. J., 74 (1994), 19-44. doi: 10.1215/S0012-7094-94-07402-4.  Google Scholar

[16]

S. Klainerman and S. Selberg, Bilinear estimates and applications to nonlinear wave equations, Commun. Contemp. Math., 4 (2002), 223-295. doi: 10.1142/S0219199702000634.  Google Scholar

[17]

S. Klainerman and D. Tataru, On the optimal local regularity for Yang-Mills equations in $\mathbbR$${4+1}$, J. Amer. Math. Soc., 12 (1999), 93-116. doi: 10.1090/S0894-0347-99-00282-9.  Google Scholar

[18]

S. Lee and A. Vargas, Sharp null form estimates for the wave equation, Amer. J. Math., 130 (2008), 1279-1326. doi: 10.1353/ajm.0.0024.  Google Scholar

[19]

H. Lindblad and C. Sogge, On existence and scattering with minimal regularity for semilinear wave equations, J. Funct. Anal., 130 (1995), 357-426. doi: 10.1006/jfan.1995.1075.  Google Scholar

[20]

V. Moncrief, Global existence of Maxwell-Klein-Gordon fields in $(2+1)$ dimensional spacetimes, J. Math. Phys., 21 (1980), 2291-2296. doi: 10.1063/1.524669.  Google Scholar

[21]

M. Nolasco, Non-topological N-vortex condensates for the self-dual Chern-Simons theory, Comm. Pure Appl. Math., 56 (2003), 1752-1780. doi: 10.1002/cpa.10109.  Google Scholar

[22]

S. Selberg, "Multilinear Spacetime Estimates and Applications to Local Existence Theory for Nonlinear Wave Equations," Ph.D. thesis, Princeton University, 1999. Google Scholar

[23]

S. Selberg, On an estimate for the wave equation and applications to nonlinear problems, Differential Integral Equations, 15 (2002), 213-236.  Google Scholar

[24]

S. Selberg, Almost optimal local well-posedness of the Maxwell-Klein-Gordon equations in $1+4$ dimensions, Comm. Partial Differential Equations, 27 (2002), 1183-1227.  Google Scholar

[25]

J. Spruck and Y. Yang, Topological solutions in the self-dual Chern-Simons theory, Ann. Inst. H. Poincaré Anal. Non Linéaire, 12 (1995), 75-97.  Google Scholar

[26]

E. M. Stein, "Singular Integrals and Differentiability Properties of Functions," Princeton Mathematical Series, 30, Princeton University Press, 1970.  Google Scholar

[27]

T. Tao, Multilinear weighted convolution of $L$2 functions, and applications to nonlinear dispersive equations, Amer. J. Math., 123 (2001), 839-908. doi: 10.1353/ajm.2001.0035.  Google Scholar

[28]

G. Tarantello, Multiple condensate solutions for the Chern-Simons-Higgs theory, J. Math. Phys., 37 (1996), 3769-3796. doi: 10.1063/1.531601.  Google Scholar

[29]

D. Tataru, On the $X^s_\theta$ spaces and unique continuation for semilinear hyperbolic equations, Comm. Partial Differential Equations, 21 (1996), 841-887.  Google Scholar

[30]

R. Wang, The existence of Chern-Simons vortices, Comm. Math. Phys., 137 (1991), 587-597. doi: 10.1007/BF02100279.  Google Scholar

[31]

H. Wente, An existence theorem for surfaces of constant mean curvature, J. Math. Anal. Appl., 26 (1969), 318-344. doi: 10.1016/0022-247X(69)90156-5.  Google Scholar

show all references

References:
[1]

M. Beals, Self-spreading and strength of singularities for solutions to semilinear wave equations, Ann. of Math., 118 (1983), 187-214. doi: 10.2307/2006959.  Google Scholar

[2]

N. Bournaveas, Low regularity solutions of the Dirac-Klein-Gordon equations in two space dimensions, Comm. Partial Differential Equations, 26 (2001), 1345-1366.  Google Scholar

[3]

H. Brezis and J. M. Coron, Multiple solutions of H-systems and Rellich's conjecture, Comm. Pure Appl. Math., 37 (1984), 149-187. doi: 10.1002/cpa.3160370202.  Google Scholar

[4]

L. A. Caffarelli and Y. Yang, Vortex condensation in Chern-Simons-Higgs model: An existence theorem, Comm. Math. Phys., 168 (1995), 321-336. doi: 10.1007/BF02101552.  Google Scholar

[5]

D. Chae and K. Choe, Global existence in the Cauchy problem of the relativistic Chern-Simons-Higgs theory, Nonlinearity, 15 (2002), 747-758. doi: 10.1088/0951-7715/15/3/314.  Google Scholar

[6]

D. Chae and O. Yu. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys., 215 (2000), 119-142. doi: 10.1007/s002200000302.  Google Scholar

[7]

D. M. Eardley and V. Moncrief, The global existence of Yang-Mills-Higgs fields in 4-dimensional Minkowski space, Comm. Math. Phys., 83 (1982), 171-191. doi: 10.1007/BF01976040.  Google Scholar

[8]

D. Foschi and S. Klainerman, Bilinear space-time estimates for homogeneous wave equations, Ann. Sci. École Norm. Sup., 33 (2000), 211-274.  Google Scholar

[9]

J. Ginibre and G. Velo, The Cauchy problem for coupled Yang-Mills and Scalar fields in the temporal gauge, Comm. Math. Phys., 82 (1981), 1-28. doi: 10.1007/BF01206943.  Google Scholar

[10]

J. Han and N. Kim, Nonself-dual Chern-Simons and Maxwell-Chern-Simons vortices on bounded domains, J. Funct. Anal., 221 (2005), 167-204. doi: 10.1016/j.jfa.2004.09.012.  Google Scholar

[11]

J. Hong, P. Kim and P. Pac, Multivortex solutions of the abelian Chern-Simons-Higgs theory, Phys. Rev. Lett., 64 (1990), 2230-2233. doi: 10.1103/PhysRevLett.64.2230.  Google Scholar

[12]

H. Huh, Low regularity solutions of the Chern-Simons-Higgs equations, Nonlinearity, 18 (2005), 1-9. doi: 10.1088/0951-7715/18/6/009.  Google Scholar

[13]

H. Huh, Local and global solutions of the Chern-Simons-Higgs system, J. Funct. Anal., 242 (2007), 526-549. doi: 10.1016/j.jfa.2006.09.009.  Google Scholar

[14]

R. Jackiw and E. Weinberg, Self-dual Chern-Simons vortices, Phys. Rev. Lett., 64 (1990), 2234-2237. doi: 10.1103/PhysRevLett.64.2234.  Google Scholar

[15]

S. Klainerman and M. Machedon, On the Maxwell-Klein-Gordon equation with finite energy, Duke Math. J., 74 (1994), 19-44. doi: 10.1215/S0012-7094-94-07402-4.  Google Scholar

[16]

S. Klainerman and S. Selberg, Bilinear estimates and applications to nonlinear wave equations, Commun. Contemp. Math., 4 (2002), 223-295. doi: 10.1142/S0219199702000634.  Google Scholar

[17]

S. Klainerman and D. Tataru, On the optimal local regularity for Yang-Mills equations in $\mathbbR$${4+1}$, J. Amer. Math. Soc., 12 (1999), 93-116. doi: 10.1090/S0894-0347-99-00282-9.  Google Scholar

[18]

S. Lee and A. Vargas, Sharp null form estimates for the wave equation, Amer. J. Math., 130 (2008), 1279-1326. doi: 10.1353/ajm.0.0024.  Google Scholar

[19]

H. Lindblad and C. Sogge, On existence and scattering with minimal regularity for semilinear wave equations, J. Funct. Anal., 130 (1995), 357-426. doi: 10.1006/jfan.1995.1075.  Google Scholar

[20]

V. Moncrief, Global existence of Maxwell-Klein-Gordon fields in $(2+1)$ dimensional spacetimes, J. Math. Phys., 21 (1980), 2291-2296. doi: 10.1063/1.524669.  Google Scholar

[21]

M. Nolasco, Non-topological N-vortex condensates for the self-dual Chern-Simons theory, Comm. Pure Appl. Math., 56 (2003), 1752-1780. doi: 10.1002/cpa.10109.  Google Scholar

[22]

S. Selberg, "Multilinear Spacetime Estimates and Applications to Local Existence Theory for Nonlinear Wave Equations," Ph.D. thesis, Princeton University, 1999. Google Scholar

[23]

S. Selberg, On an estimate for the wave equation and applications to nonlinear problems, Differential Integral Equations, 15 (2002), 213-236.  Google Scholar

[24]

S. Selberg, Almost optimal local well-posedness of the Maxwell-Klein-Gordon equations in $1+4$ dimensions, Comm. Partial Differential Equations, 27 (2002), 1183-1227.  Google Scholar

[25]

J. Spruck and Y. Yang, Topological solutions in the self-dual Chern-Simons theory, Ann. Inst. H. Poincaré Anal. Non Linéaire, 12 (1995), 75-97.  Google Scholar

[26]

E. M. Stein, "Singular Integrals and Differentiability Properties of Functions," Princeton Mathematical Series, 30, Princeton University Press, 1970.  Google Scholar

[27]

T. Tao, Multilinear weighted convolution of $L$2 functions, and applications to nonlinear dispersive equations, Amer. J. Math., 123 (2001), 839-908. doi: 10.1353/ajm.2001.0035.  Google Scholar

[28]

G. Tarantello, Multiple condensate solutions for the Chern-Simons-Higgs theory, J. Math. Phys., 37 (1996), 3769-3796. doi: 10.1063/1.531601.  Google Scholar

[29]

D. Tataru, On the $X^s_\theta$ spaces and unique continuation for semilinear hyperbolic equations, Comm. Partial Differential Equations, 21 (1996), 841-887.  Google Scholar

[30]

R. Wang, The existence of Chern-Simons vortices, Comm. Math. Phys., 137 (1991), 587-597. doi: 10.1007/BF02100279.  Google Scholar

[31]

H. Wente, An existence theorem for surfaces of constant mean curvature, J. Math. Anal. Appl., 26 (1969), 318-344. doi: 10.1016/0022-247X(69)90156-5.  Google Scholar

[1]

Hartmut Pecher. The Chern-Simons-Higgs and the Chern-Simons-Dirac equations in Fourier-Lebesgue spaces. Discrete & Continuous Dynamical Systems, 2019, 39 (8) : 4875-4893. doi: 10.3934/dcds.2019199

[2]

Nikolaos Bournaveas, Timothy Candy, Shuji Machihara. A note on the Chern-Simons-Dirac equations in the Coulomb gauge. Discrete & Continuous Dynamical Systems, 2014, 34 (7) : 2693-2701. doi: 10.3934/dcds.2014.34.2693

[3]

Sigmund Selberg, Achenef Tesfahun. Global well-posedness of the Chern-Simons-Higgs equations with finite energy. Discrete & Continuous Dynamical Systems, 2013, 33 (6) : 2531-2546. doi: 10.3934/dcds.2013.33.2531

[4]

Jianjun Yuan. On the well-posedness of Maxwell-Chern-Simons-Higgs system in the Lorenz gauge. Discrete & Continuous Dynamical Systems, 2014, 34 (5) : 2389-2403. doi: 10.3934/dcds.2014.34.2389

[5]

Hartmut Pecher. Local solutions with infinite energy of the Maxwell-Chern-Simons-Higgs system in Lorenz gauge. Discrete & Continuous Dynamical Systems, 2016, 36 (4) : 2193-2204. doi: 10.3934/dcds.2016.36.2193

[6]

Rudolf Ahlswede. The final form of Tao's inequality relating conditional expectation and conditional mutual information. Advances in Mathematics of Communications, 2007, 1 (2) : 239-242. doi: 10.3934/amc.2007.1.239

[7]

Agnieszka Badeńska. No entire function with real multipliers in class $\mathcal{S}$. Discrete & Continuous Dynamical Systems, 2013, 33 (8) : 3321-3327. doi: 10.3934/dcds.2013.33.3321

[8]

Shengxin Zhu. Summation of Gaussian shifts as Jacobi's third Theta function. Mathematical Foundations of Computing, 2020, 3 (3) : 157-163. doi: 10.3934/mfc.2020015

[9]

Felipe Riquelme. Ruelle's inequality in negative curvature. Discrete & Continuous Dynamical Systems, 2018, 38 (6) : 2809-2825. doi: 10.3934/dcds.2018119

[10]

S. S. Dragomir, C. E. M. Pearce. Jensen's inequality for quasiconvex functions. Numerical Algebra, Control & Optimization, 2012, 2 (2) : 279-291. doi: 10.3934/naco.2012.2.279

[11]

Kwangseok Choe, Hyungjin Huh. Chern-Simons gauged sigma model into $ \mathbb{H}^2 $ and its self-dual equations. Discrete & Continuous Dynamical Systems, 2019, 39 (8) : 4613-4646. doi: 10.3934/dcds.2019189

[12]

Wen-ming He, Jun-zhi Cui. The estimate of the multi-scale homogenization method for Green's function on Sobolev space $W^{1,q}(\Omega)$. Communications on Pure & Applied Analysis, 2012, 11 (2) : 501-516. doi: 10.3934/cpaa.2012.11.501

[13]

Hangzhou Hu, Yuan Li, Dun Zhao. Ground state for fractional Schrödinger-Poisson equation in Coulomb-Sobolev space. Discrete & Continuous Dynamical Systems - S, 2021, 14 (6) : 1899-1916. doi: 10.3934/dcdss.2021064

[14]

Pablo Raúl Stinga, Chao Zhang. Harnack's inequality for fractional nonlocal equations. Discrete & Continuous Dynamical Systems, 2013, 33 (7) : 3153-3170. doi: 10.3934/dcds.2013.33.3153

[15]

Anne-Sophie de Suzzoni. Consequences of the choice of a particular basis of $L^2(S^3)$ for the cubic wave equation on the sphere and the Euclidean space. Communications on Pure & Applied Analysis, 2014, 13 (3) : 991-1015. doi: 10.3934/cpaa.2014.13.991

[16]

Letizia Stefanelli, Ugo Locatelli. Kolmogorov's normal form for equations of motion with dissipative effects. Discrete & Continuous Dynamical Systems - B, 2012, 17 (7) : 2561-2593. doi: 10.3934/dcdsb.2012.17.2561

[17]

Youngae Lee. Topological solutions in the Maxwell-Chern-Simons model with anomalous magnetic moment. Discrete & Continuous Dynamical Systems, 2018, 38 (3) : 1293-1314. doi: 10.3934/dcds.2018053

[18]

Youngae Lee. Non-topological solutions in a generalized Chern-Simons model on torus. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1315-1330. doi: 10.3934/cpaa.2017064

[19]

Youyan Wan, Jinggang Tan. The existence of nontrivial solutions to Chern-Simons-Schrödinger systems. Discrete & Continuous Dynamical Systems, 2017, 37 (5) : 2765-2786. doi: 10.3934/dcds.2017119

[20]

Lingyu Li, Jianfu Yang, Jinge Yang. Solutions to Chern-Simons-Schrödinger systems with external potential. Discrete & Continuous Dynamical Systems - S, 2021, 14 (6) : 1967-1981. doi: 10.3934/dcdss.2021008

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (54)
  • HTML views (0)
  • Cited by (8)

Other articles
by authors

[Back to Top]